# SDR 05FDEA00007

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER:  STA XE159 RIB NR 12 LOWER FRONT TO REAR SPAR FOUND CORRODED.  REPAIRED IAW FEDEX EA 1-5510-78109.
